# SDR AUS20020416

- Difficulty date: April 12, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: L16068A
- Condition: Damaged
- Location: Nr 3 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE VIBRATION. CRANKCASE PRESSURISED AND OIL VENTED OVERBOARD. ENGINE SEIZED ON SHUTDOWN. INVESTIGATION FOUND A HOLE BURNED IN THE NR 3 CYLINDER PISTON.
